# SDR ABXA20250830207

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 113,487 hours, 33,648 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: AC2000
- Part serial: BN223088
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OBSERVER'S SEAT LIFE VEST INSPECTION DUE 09/01/2025.  REMOVED AND REPLACED LIFE VEST IAW 25-62-00,  SPEISIAL FREIGHTER SUPP. RETURNED TO SERVICE
